Advanced Search
MyIDEAS: Login to save this article or follow this journal

A result on equilibrium matching with search frictions

Contents:

Author Info

  • Chen, Frederick H.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V84-47RRF4J-5/2/ce1f1f747661e9ced866e46a36587c8d
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Economics Letters.

    Volume (Year): 78 (2003)
    Issue (Month): 3 (March)
    Pages: 317-321

    as in new window
    Handle: RePEc:eee:ecolet:v:78:y:2003:i:3:p:317-321

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/ecolet

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Shimer, R. & Smith, L., 1997. "Assortative Matching and Search," Working papers 97-2b, Massachusetts Institute of Technology (MIT), Department of Economics.
    2. Sattinger, Michael, 1995. "Search and the Efficient Assignment of Workers to Jobs," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 36(2), pages 283-302, May.
    3. Becker, Gary S, 1973. "A Theory of Marriage: Part I," Journal of Political Economy, University of Chicago Press, vol. 81(4), pages 813-46, July-Aug..
    4. Becker, Gary S, 1974. "A Theory of Marriage: Part II," Journal of Political Economy, University of Chicago Press, vol. 82(2), pages S11-S26, Part II, .
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:78:y:2003:i:3:p:317-321. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.